# SDR DALA2015092505921

- Difficulty date: September 24, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,294 hours, 23,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 59-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 41R LOCATED BETWEEN FRAME 59 TO FRAME 63 MEASURE ARE  L=2.100" , W=0.750", D=0.010", APPROXIMATELY SSI 534107 IN AFT CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON STRINGER 41R LOCATED BETWEEN FRAME 59 TO FRAME 63 IN AFT CARGO COMPARTMENT IAW PRI 539092-14 REV.0,1,2 AND 3 AND ER/A NR 539092-14, REV A.
